# SDR VNAA2013090300002

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 22,669 hours, 22,923 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302004
- Part serial: 1G7NG
- Condition: Failed
- Location: Wx Sys
- Part time: 22,669 hours, 22,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WEATHER RADAR STOPPED WORKING AT ALTITUDE AND LOST RETURNS ON CAPTAIN’S AND F/O MFD (MULTIFUNCTION DISPLAY).  CREW DIVERTED DUE TO WEATHER AND LANDED WITHOUT INCIDENT.  MX INSPECTED, R & R WEATHER RADAR RECEIVER/ TRANSMITTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
